On a Computation Rule for Polars.

Kung-Fu Ng

Mathematica Scandinavica (1970)

  • Volume: 26, page 14-16
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Ng, Kung-Fu. "On a Computation Rule for Polars.." Mathematica Scandinavica 26 (1970): 14-16. <http://eudml.org/doc/166121>.

author = {Ng, Kung-Fu},
journal = {Mathematica Scandinavica},
keywords = {functional analysis},
pages = {14-16},
title = {On a Computation Rule for Polars.},
url = {http://eudml.org/doc/166121},
volume = {26},
year = {1970},

AU - Ng, Kung-Fu
TI - On a Computation Rule for Polars.
JO - Mathematica Scandinavica
PY - 1970
VL - 26
SP - 14
EP - 16
KW - functional analysis
UR - http://eudml.org/doc/166121
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.